Higher regularizations of zeros of cuspidal automorphic L-functions of GLd

Masato Wakayama, Yoshinori Yamasaki

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

We establish "higher depth" analogues of regularized determinants due to Milnor for zeros of cuspidal automorphic Lfunctions of GLd over a general number field. This is a generalization of the result of Deninger about the regularized determinant for zeros of the Riemann zeta function.

Original languageEnglish
Pages (from-to)751-767
Number of pages17
JournalJournal de Theorie des Nombres de Bordeaux
Volume23
Issue number3
DOIs
Publication statusPublished - Jan 1 2011

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Higher regularizations of zeros of cuspidal automorphic L-functions of GL<sub>d</sub>'. Together they form a unique fingerprint.

Cite this